Solvable Hopf algebras and their twists

Miriam Cohen, Sara Westreich

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that for any solvable group G and a Drinfel'd twist J, kGJ is solvable in the sense of the intrinsic definition of solvability given in [2]. More generally, if a Hopf algebra H has a normal solvable series so does HJ. Furthermore, while solvable groups are defined as having certain commutative quotients, quasitriangular normally solvable Hopf algebras have appropriate quantum commutative quotients. We end with a detailed example.

Original languageEnglish
Pages (from-to)165-176
Number of pages12
JournalJournal of Algebra
StatePublished - 1 May 2020


  • Drinfel'd twist
  • Integrals for Hopf algebras
  • Left coideals subalgebras
  • Normal left coideal subalgebra
  • Quantum commutativity
  • Quasitriangular Hopf algebras
  • Solvable Hopf algebras
  • Solvable groups

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Solvable Hopf algebras and their twists'. Together they form a unique fingerprint.

Cite this